MathSciNet Relay Station
MathSciNet bibliographic data
MR323839 16A68 (16A12 16A28 20E99)
Lanski, Charles; Montgomery, Susan Lie structure of prime rings of characteristic $2$. Pacific J. Math. 42 (1972), 117–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement